# SDR IPXA2017051417083

- Difficulty date: May 14, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 53,964 hours, 17,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587681
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD POSITION 3L HAS MULTIPLE AREAS OF DAMAGE.  MANUFACTURED A NEW FLOORBOARD IAW EO B767-5320-9693-I, APPX B.
